# SDR P5CA9600223

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 60B100286
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FIRST OFFICER'S WINDSHIELD CRACKED ON TAXI OUT.  REMOVED AND REPLACED WINDSHIELD IAW MM 56-11-01.
